Quantcast

Author Topic: please help!  (Read 4137 times)

Cataceous

  • Administrator
  • Hero Member
  • *****
  • Posts: 5458
    • View Profile
Re: please help!
« Reply #15 on: August 05, 2018, 05:28:45 pm »
do I have to get that prescribed, or will I have an easy time getting that on the black market?

Of course it's best to have clomiphene prescribed by a knowledgeable doctor who will monitor your treatment. I don't know its legal status in Croatia. It's readily obtained in the US as a nominal research chemical, with sellers' disclaimers saying it's not intended for human use.
« Last Edit: August 05, 2018, 05:43:52 pm by Cataceous »
I am not a medical doctor; any suggestions are meant to be discussed with your doctor.
Age: 57, Ht: 5'10", Wt: 158 lbs
Protocol: 18 mg T enanthate subQ qod, 250 IU hCG subQ qod, 70 mcg anastrozole qod, 6.25 mg DHEA orally bid
7-12/2018 test results: TT: 800 ng/dL, E2: 31 pg/mL LC/MS-MS, DHEA-S: 264 ug/dL (49-344)—SHBG ~30 nmol/L

shattered dreams

  • Jr. Member
  • **
  • Posts: 57
    • View Profile
Re: please help!
« Reply #16 on: August 05, 2018, 06:09:34 pm »
do I have to get that prescribed, or will I have an easy time getting that on the black market?

As I said, I don't recommend that, but I will tell you how to get it if you want to try that route.  Simply type "buy clomid" into google, and you will find multiple pharmacies that will ship it without a prescription.  If you do try it, buy the smallest tablets you can find.

Peak Testosterone Forum

Re: please help!
« Reply #16 on: August 05, 2018, 06:09:34 pm »


joeviv10

  • Newbie
  • *
  • Posts: 46
    • View Profile
Re: please help!
« Reply #17 on: August 06, 2018, 07:54:23 am »
has this world gone mad!? Im a 23 year old male who has no libido and numb genitals,lethargy etc... and I can't seem to find help.
I feel like I have to commit some kind of crime to get some kind of treatment....

joeviv10

  • Newbie
  • *
  • Posts: 46
    • View Profile
Re: please help!
« Reply #18 on: August 06, 2018, 07:56:12 am »
ps. Neurosurgeon who is one of the best in this part of Europe recommended I get an Mri of the pituitary. As well as the first endo . I dont understand why I need an MRI of pituitary if they are saying my Testosterone level of 450-550 is perfectly fine, and that I should maybe see a sex therapist? Do you guys think its worth paying about 250$ US for an MRI??

Peak Testosterone Forum

Re: please help!
« Reply #18 on: August 06, 2018, 07:56:12 am »


Pennywise09

  • Full Member
  • ***
  • Posts: 152
    • View Profile
Re: please help!
« Reply #19 on: August 06, 2018, 10:16:00 am »
Do you have any back pain? Sounds like there could be some nerve damage. Maybe an mri or whole body scan might be a good option if you are really concerned. Either that or could be anxiety. The mind is a powerful thing, when the chemicals are unbalanced it can play some nasty tricks physically and mentally.
Age: 34 Height: 6’ Weight :195
Protocol: Test Cyp 50mg every 3.5 days
Weight lift 5 days a week

joeviv10

  • Newbie
  • *
  • Posts: 46
    • View Profile
Re: please help!
« Reply #20 on: August 06, 2018, 11:38:19 am »
no pack pain.

MRI on Lumbar region was shown to Neurogsurgeon he reported the following: In l1-l2 minor herniation iv disc dorsomedial. In l5-s1 spondilothesis with spina bifida and narrowing of neurol foramen l5 left root. No significant compression of dural sac and roots l5-s1.

Emg  of lower extremities shows neurogenic lesion s1s2 left , and l5s1s2 right.  Low testosterone.

Finish Endocrinologist evaluation as well as MRI of brain and selar region. Control after.

joeviv10

  • Newbie
  • *
  • Posts: 46
    • View Profile
Re: please help!
« Reply #21 on: August 06, 2018, 12:01:14 pm »
Primary doctor said that my testicle does feel swollen and sent me for ultrasound and gave me anti biotics, Endo said hormones are low for my age , Neurologist 1 sent me for leg emg and said to go see a neurosurgeon. Had to wait 4 months to see neurosurgeon so I cancelled and went privately. Private neurosurgeon didnt sound concerned and said to finish with Endo. Endo said hormones are low for my age and to come back with a month. See another neurologist who tells me that the nerves in my back where I have a herniation are the nerves that give sense to the genital region, but tells me to go on the advice of the neurosurgeon and do endo first as well as MRI of brain. WTF!!! Im all out of cash, I quit my job, All of the doctors have had something to say about my issues (neuro , and endo first said hormones are low) and in the end I need a Sex Therapist!?!?!

joeviv10

  • Newbie
  • *
  • Posts: 46
    • View Profile
Re: please help!
« Reply #22 on: August 06, 2018, 12:40:42 pm »
Cholesterol 275   (125-200)
LDL 190              (Less than 100)
HDL 1.86               Greater than 1

joeviv10

  • Newbie
  • *
  • Posts: 46
    • View Profile
Re: please help!
« Reply #23 on: August 07, 2018, 04:11:01 am »
will be getting DHT checked tommorow...even though I never took any kind of finasteride,propecia, etc in my life. Do you guys think its worth getting a pituitary mri

jacob2001

  • Jr. Member
  • **
  • Posts: 79
    • View Profile
Re: please help!
« Reply #24 on: August 07, 2018, 06:24:49 am »
joe, this is a long shot and i am no doctor, but i wonder if your extreme cutting resulted in extreme deficiencies in vital minerals and vitamins, which could cause a breakdown in your nervous functions such as feeling, the libido and endocrine system.

if you have not already done so then attempt to rectify this by taking a full spectrum of minerals and vitamins as supplements for a few weeks. take highish doses but obviously not high enough to be toxic or to overload the liver. google everything, check dosage ranges.

this means the lot....zinc, copper, boron, selenium, chromium....vitamin d, all vitamin b’s...calcium...magnesium....etc etc...the a to z. take at the right time of the day and not all at once, do some reading about timing, whether on an empty stomach or with meals etc.

this might seem too obvious and a long time ago i would have assumed doctors would have already suggested it, but over the years i have lost a lot of confidence in the medical profession and they may not have done so.


joeviv10

  • Newbie
  • *
  • Posts: 46
    • View Profile
Re: please help!
« Reply #25 on: August 07, 2018, 08:53:54 am »
getting DHT tested tommorow. Will start to drink a few glasses of soy milk for 2 to 3 days seeing if it is an estrogen issue. I have been supplementing with ZMAs with no benefit and read about supplementing strictly with ZINC 80-100mg a day.

I have never taken finasteride /propecia or anti deppressents in my life.

joeviv10

  • Newbie
  • *
  • Posts: 46
    • View Profile
Re: please help!
« Reply #26 on: August 07, 2018, 10:27:58 am »
one again, do you guys think its worth getting a MRI of brain /pituitary?

Cataceous

  • Administrator
  • Hero Member
  • *****
  • Posts: 5458
    • View Profile
Re: please help!
« Reply #27 on: August 07, 2018, 10:35:26 am »
one again, do you guys think its worth getting a MRI of brain /pituitary?

In the end you're the one who must answer that. Most of these tests come back negative, but if there is something there then you want to know it. So weigh your cost against the small chance of a treatable abnormality.
I am not a medical doctor; any suggestions are meant to be discussed with your doctor.
Age: 57, Ht: 5'10", Wt: 158 lbs
Protocol: 18 mg T enanthate subQ qod, 250 IU hCG subQ qod, 70 mcg anastrozole qod, 6.25 mg DHEA orally bid
7-12/2018 test results: TT: 800 ng/dL, E2: 31 pg/mL LC/MS-MS, DHEA-S: 264 ug/dL (49-344)—SHBG ~30 nmol/L

joeviv10

  • Newbie
  • *
  • Posts: 46
    • View Profile
Re: please help!
« Reply #28 on: August 07, 2018, 12:56:24 pm »
All of my symptoms are that of someone who has been on finasteride/propecia. I even asked Dr. John Crisler what can cause genital numbness. His response was DHT. Once again I have never taken any drugs like that or any drugs in general in my life. This all began in the summer of 2016 when I went on a calorie deficit and hardcore training regimen.

Pennywise09

  • Full Member
  • ***
  • Posts: 152
    • View Profile
Re: please help!
« Reply #29 on: August 07, 2018, 06:24:28 pm »
All of my symptoms are that of someone who has been on finasteride/propecia. I even asked Dr. John Crisler what can cause genital numbness. His response was DHT. Once again I have never taken any drugs like that or any drugs in general in my life. This all began in the summer of 2016 when I went on a calorie deficit and hardcore training regimen.
What was your hardcore training regimen?
Age: 34 Height: 6’ Weight :195
Protocol: Test Cyp 50mg every 3.5 days
Weight lift 5 days a week

Peak Testosterone Forum

Re: please help!
« Reply #29 on: August 07, 2018, 06:24:28 pm »